# SDR QXEA2010123000949

- Difficulty date: December 26, 2010
- Submitted: December 30, 2010
- Operation: Air carrier
- Aircraft: N510LX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4186
- Aircraft time: 6,327 hours, 6,075 cycles
- Engine: Pwc PW150A
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Connector
- Condition: Not Seated
- Location: Fire Detection
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING CLIMB EXPERIENCED MOMENTARY CHECK FIRE DET WARNING MESSAGE. COMPLIED WITH CHECK LIST.  INTERROGATED CDS FOR FAULTS NO FAULTS LOG.  INSPECTED APU FIRE DET SYS, RESEATED PNEUMATIC DETECTOR CONNECTOR.  VISUAL INSP SHOWED NO DEFECTS.  C/W AMM TASK 26-13-00-710-810.  OPS TEST OF APU FIRE DET OPS CHECK GOOD. NO FURTHER DEFECTS NOTED.  RETURNED TO SERVICE.  NO PARTS REPLACED.
